# SDR DALA2015121407584

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 70,338 hours, 54,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4L AT  BS 200.  THE LONGERON WAS REPLACED IAW SRM 51-30-2, 51-30-5 AND 53-02, FIG 18.
